MAUDE Adverse Event Report: DEPUY RAYNHAM 1219655 LPS UNIV TIB HIN INS XXSM 16MM; KNEE TIBIAL BEARING/INSERT

DEPUY RAYNHAM 1219655 LPS UNIV TIB HIN INS XXSM 16MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 198727016
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient dislocated lps femur prosthesis tka.The insert was still engaged with the femur, however, the post of the insert was dislocated from the mbt revision tibial tray.Patient was brought to surgery and the insert or tka was reduced.Surgeon chose not to change any of the components.Patient was a poor reporter and does not recall how or when the knee dislocated.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XXSM 16MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY RAYNHAM 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6833743
Report Number1818910-2017-23809
Device Sequence Number60687
Product Code NJL
UDI-Device Identifier10603295079354
UDI-Public10603295079354
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727016
Device Lot Number513208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR